About a week and a half ago, I started experiencing extreme eye tiredness. They don't hurt, they're not sore, and they don't itch. They just feel extremely heavy and tired all day long, which could be compared to a burning sensation, I suppose.
I'm on allergy medication, don't spend my days staring at a computer screen and I wear glasses that have a prescription that is around a year old.
I had a strong bout with anxiety about a month ago and suffered from over breathing/hyperventilating for a couple of weeks. That's been under control for a couple of weeks now.
Does anyone have any ideas as to why my eyes are so completely tired all the time?
I would see an ophthalmologist for a full exam. First your prescription for the glasses should be checked to be sure that no change is needed. Oral allergy medicine and anti-anxiety medicine can really dry the eyes, so that may be part of the problem. Heavy upper lids with overhanging skin can also cause some fatigue, because the upper lid and forehead muscles are working hard to keep the lids elevated. Start with an artificial tear drop like Refresh, Optive, Systane, or Blink Tears in both eyes 4 times a day. If you don't experience relief, then definitely see the ophthalmologist.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.